# SDR DALA2023062005019

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 69,768 hours, 22,833 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5809 -DIV- TO MSP DUE TO LEFT AND RIGHT BLEED OFF INDICATION WITH ANTI-ICE SELECTED, RAN QRH. CORRECTIVE ACTION: T/S R/R RT ENGINE HPSOV AND REPLACED BOTH OVER TEMP SENSOR & FATS, LEAK CHECK GOOD. C/W NO GO ODI STEPS.
